# SDR 96ZZZX664

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128CA
- Make and model: Lear 35A
- Aircraft serial: 248
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Required Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO BASE AFTER GEAR INDICATED UNSAFE FOLLOWING RETRACTION.  SAFE INDICATION ACHIEVED UPON GEAR EXTENSION.  NOSE STRUT PRESSURE WAS LOW, SO STRUT DID NOT FULLY EXTEND AFTER ROTATION, THUS, WOULD NOT PROPERLY ACTIVATE UP-LIMIT SWITCH.  SERVICED STRUT, PERFORMED GEAR RETRACTION TEST WITHOUT FURTHER FAULT.
